SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

Ceftriaxone ile ilişkili uyuşturucu kaynaklı karaciğer yaralanması: Bir vaka raporu.

Suspected Drug-Induced Liver Injury Associated With Ceftriaxone: A Case Report.

Makine çevirisi · Editoryal inceleme bekliyor

Cureus · 2025-07-21

DOI: 10.7759/cureus.88419PMID: 40842772

Open accessJournal Article; Case Reports; case-reportKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

An 85-year-old female patient with multiple comorbidities, including Parkinson's disease, hyperthyroidism, congestive heart failure, and Alzheimer's, presented with dyspnea, weakness, and cough. She was found to have new-onset atrial fibrillation and a left frontal lobe infarct. Initially treated with levofloxacin and then azithromycin, she later developed right lung infiltrates, and ceftriaxone 2g IV daily was initiated. Within 48 hours, liver enzymes aspartate aminotransferase (AST) and alanine transaminase (ALT) rose markedly (from 11/26 to 452/415 U/L). We promptly discontinued ceftriaxone in response and considered alternative antibiotics. The multidisciplinary team opted for supportive management with daily liver function monitoring, resulting in gradual normalization of transaminases. This case highlights the importance of prompt drug discontinuation, use of structured drug-induced liver injury (DILI) assessment tools, and adherence to geriatric prescribing guidelines.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.